# SDR 2002FA0000756

- Difficulty date: June 5, 2002
- Submitted: June 5, 2002
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Aircraft time: 1,660 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: CM358910
- Condition: Failed
- Location: Landing Light
- Part time: 1,660 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT SWITCH FAILED IN THE ON POSITION.  THE SWITCH WAS TURNED OFF AFTER LANDING AND WHILE TAXI TO PARKING NOTED THE LIGHT WAS STILL ON AND THE SWITCH WAS IN THE OFF POSITION.  THE LANDING LIGHT WOULD ONLY TURN OFF WITH THE BATTERY SWITCH.  THIS IS A CIRCUIT BREAKER SWITCH, IF A SHORT HAD OCCURED THE WIRES WOULD HAVE BURNED UP.
